# SDR AWXA200501222

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 60,033 hours, 32,719 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND UPON RETRACTION OF GEAR, GEAR HANDLE WOULD NOT PHYSICALLY MOVE PAST CENTER FOR GEAR RETRACTION.  A/C RETURNED TO STL AND LANDED W/O FURTHER INCIDENT.  MX TROUBLESHOT AND REPLACED THE LOCKING SOLENOID IN THE GEAR HANDLE.  ACFT THEN WENT ON MX FERRY TO RETURN TO PHX FOR EXPIRED 4 DAY.  PROBLEM REPEATED AND A/C TURNED BACK TO STL AGAIN.  LANDED W/O FURTHER INCIDENT.  A/C IS STILL OUT OF SERVICE.  ONLY OTHER HISTORY ON GEAR RETRACTION SYSTEM WAS ON 29AUG FOR ALL THREE RED AND GREEN GEAR LIGHTS RECEIVED UPON EXTENSION ALONG WITH AURAL "TOO LOW GEAR".  MX CLEANED SENSOR'S ON THAT PARTICULAR INCIDENT.
